Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What happens when suffering from eptopic ventricular heart beats during pregnancy?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have been diagnosed with eptopic ventricular heart beats. I am pregnant and they are now considerably worse. The doctors tell me that if I feel a contiual burst of them (a lot in a row) then I should be concerned. Should I be? And why are is it worse if it's continual than every now and again?
Posted Sat, 1 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 51 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I will like to tell you that your doctor has rightly warned you , there is a fear of ventricular arrythmias and tachycardia . Since pregnancy leads to hyperdynamic circulation it can get aggravated when you are pregnant . I will advise you to get yourself evaluated by a cardiologist and get an ECG and 2 D Echo done so that cause can be found out and then accordingly treatment can be planned if required . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor